EconPapers    
Economics at your fingertips  
 

On n t h -order differential operators with Bohr-Neugebauer type property

Aribindi Satyanarayan Rao

International Journal of Mathematics and Mathematical Sciences, 1987, vol. 10, 1-5

Abstract:

Suppose B is a bounded linear operator in a Banach space. If the differential operator d n d t n − B has a Bohr-Neugebauer type property for Bochner almost periodic functions, then, for any Stepanov almost periodic continuous function g ( t ) and any Stepanov-bounded solution of the differential equation d n d t n u ( t ) − B u ( t ) = g ( t ) , u ( n − 1 ) , … , u ′ , u are all almost periodic.

Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/10/454103.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/10/454103.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:454103

DOI: 10.1155/S0161171287000061

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:454103